RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1901, Volume 22, Number 2, Pages 275–284 (Mi msb7964)  

A propos de l'intégration des équations linéaires mixtes par des intégrales définies

I. R. Braïtsev

Varsovie

Full text: PDF file (582 kB)

Bibliographic databases:
Received: 11.11.1900

Citation: I. R. Braïtsev, “A propos de l'intégration des équations linéaires mixtes par des intégrales définies”, Mat. Sb., 22:2 (1901), 275–284

Citation in format AMSBIB
\Bibitem{Bra01}
\by I.~R.~Bra{\"\i}tsev
\paper A~propos de l'int\'egration des \'equations lin\'eaires mixtes par des int\'egrales d\'efinies
\jour Mat. Sb.
\yr 1901
\vol 22
\issue 2
\pages 275--284
\mathnet{http://mi.mathnet.ru/msb7964}
\zmath{https://zbmath.org/?q=an:32.0347.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb7964
  • http://mi.mathnet.ru/eng/msb/v22/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:74
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020